MathSciNet Relay Station
MathSciNet bibliographic data
MR1251854 35Q35 (35L75 76B15)
Linares, Felipe Global existence of small solutions for a generalized Boussinesq equation. J. Differential Equations 106 (1993), no. 2, 257–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement